Smoothness near the boundary of the solutions of the elliptic Bellman equations

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

One considers Bellman's elliptic equation with constant coefficients and zero boundary values on a plane part of the boundary. In this case one gives a simplified proof of N. V. Krylov's result regarding the boundary estimates of the Hölder constants of the second derivatives of the solutions of the Bellman equation.

Original languageEnglish (US)
Pages (from-to)885-888
Number of pages4
JournalJournal of Soviet Mathematics
Volume37
Issue number1
DOIs
StatePublished - Apr 1 1987

Fingerprint Dive into the research topics of 'Smoothness near the boundary of the solutions of the elliptic Bellman equations'. Together they form a unique fingerprint.

Cite this